# SDR SIMA200616702

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CRUISE FLIGHT E2 SHUT DOWN WITH NO OTHER IND, ATTEMPTED 1 RESTART PER THE AOM WITH NO SUCCESS, DECIDED TO DIVERT TO YYZ.  RAI NR 2 ENGINE.  OPS CHECKS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
